# SDR SIMA20130403014

- Difficulty date: April 3, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 24,158 hours, 22,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fastener
- Part number: 66369
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE PASSENGER CABIN FLOOR PROXIMITY (EMERGENCY LIGHT) STRIPS (SCREWS AND WASHERS) HARDWARE HEADS STRIPPED, CORRODED OR MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLOOR PROXIMITY STRIPS IAW AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
